I had a 3 week long period in November, and my doctor put me on birth control to regulate it. I missed my period, but assumed it was because I started my birth control around the time it was supposed to start, now I'm at the time I'm supposed to get my period, I'm actually a few days late, but I have been experiencing all the pms symptoms for a week, since last wednesday, and was supposed to start sunday. I'm very confused and not sure what is going on.
Menstrual irregularity,spotting,nausea,weight gain,headache,fatigue,abdominal bloating and pain are some of the common side effects of birth control pill intake.Have you been taking the pills continuously from november?If you are taking the pills regularly it might be because of that.
Kindly see your Healthcare Provider for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.